Browse by Research Centres and Groups

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | K | M | S | T
Number of items at this level: 57.

A

Abdelrazig, Salah, Ortori, Catherine A, Davey, Gail, Deressa, Wakgari, Dhaba, Mulleta, Barret, David A, Amberbir, Alemayhu and Fogarty, Andrew W (2017) A metabolomic analytical approach permits identification of urinary biomarkers for Plasmodium falciparum infection. Malaria Journal, 16. a229. ISSN 1475-2875

Agapiou, Sergios, Burger, Martin, Dashti, Masoumeh and Helin, Tapio (2018) Sparsity-promoting and edge-preserving maximum a posteriori estimators in non-parametric Bayesian inverse problems. Inverse Problems, 34 (4). pp. 1-37. ISSN 0266-5611

Agostiniani, V, Blass, T and Koumatos, K (2014) From nonlinear to linearized elasticity via Γ-convergence: the case of multiwell energies satisfying weak coercivity conditions. Mathematical Models and Methods in Applied Sciences, 25 (1). pp. 1-38. ISSN 0218-2025

Agostiniani, Virginia, DeSimone, Antonio and Koumatos, Konstantinos (2016) Shape programming for narrow ribbons of nematic elastomers. Journal of Elasticity, 127 (1). pp. 1-24. ISSN 0374-3535

Albertsson, Sigurdur, Hafsteom, Sigurdur, Giesl, Peter and Gudmundsson, Skuli (2019) Simplicial complex with approximate rotational symmetry: a general class of simplicial complexes. Journal of Computational and Applied Mathematics. ISSN 0377-0427

Alicandro, Roberto, Lazzaroni, Giuliano and Palombaro, Mariapia (2017) On the effect of interactions beyond nearest neighbours on non-convex lattice systems. Calculus of Variations and Partial Differential Equations, 56 (2). a42. ISSN 0944-2669

Argaez, C and Melgaard, M (2018) Ground state solutions to Hartree–Fock equations with magnetic fields. Applicable Analysis, 97 (14). pp. 2377-2403. ISSN 0003-6811

Argaez, C and Melgaard, M (2016) Minimizers for open-shell, spin-polarised Kohn–Sham equations for non-relativistic and quasi-relativistic molecular systems. Methods and Applications of Analysis, 23 (3). pp. 269-292. ISSN 1073-2772

Argaez, Carlos, Hafstein, Sigurdur and Giesl, Peter (2017) Wendland functions a C++ code to compute them. SIMULTECH 2017, Madrid, Spain, 26/07/17 - 28/07/17. Published in: Proceedings of the 7th International Conference on Simulation and Modeling Methodologies, Technologies and Applications, 2017, Madrid, Spain. 323-330. SCITEPRESS, Madrid, Spain. ISBN 9789897582653

Argáez, Carlos, Giesl, Peter and Hafstein, Sigurdur (2017) Analysing dynamical systems towards computing complete Lyapunov functions. SIMULTECH 2017, Madrid, Spain, 26/07/17 - 28/07/17. Published in: Proceedings of the 7th International Conference on Simulation and Modeling Methodologies, Technologies and Applications, 2017, Madrid, Spain. 134-144. Madrid, Spain. ISBN 9789897582653

Artina, Marco, Cagnetti, Filippo, Fornasier, Massimo and Solombrino, Francesco (2017) Linearly constrained evolutions of critical points and an application to cohesive fractures. Mathematical Models and Methods in Applied Sciences, 27 (2). pp. 231-290. ISSN 0218-2025

Awonusika, Richard Olu and Taheri, Ali (2017) On Gegenbauer polynomials and coefficients cℓj(ν) (1≤j≤ℓ, ν>−1/2). Results in Mathematics, 72 (3). pp. 1359-1367. ISSN 1422-6383

Awonusika, Richard Olu and Taheri, Ali (2017) On Jacobi polynomials (P (α,β) k : α, β > −1) and Maclaurin spectral functions on rank one symmetric spaces. Journal of Analysis, 25 (1). pp. 139-166. ISSN 0971-3611

B

Ball, J M and Koumatos, K (2016) Quasiconvexity at the boundary and the nucleation of austenite. Archive for Rational Mechanics and Analysis, 219 (1). pp. 89-157. ISSN 0003-9527

Ball, J M and Koumatos, K (2014) An investigation of non-planar austenite–martensite interfaces. Mathematical Models and Methods in Applied Sciences, 24 (10). pp. 1937-1956. ISSN 0218-2025

Ball, J M, Koumatos, K and Seiner, H (2013) Nucleation of austenite in mechanically stabilized martensite by localized heating. ICOMAT 2011, Osaka, Japan, 4 to 9 September 2011. Published in: Miyazaki, Shuichi, Kakeshita, Tomoyuki and Nishida, Minorui, (eds.) Journal of Alloys and Compounds. 557 (supp1) s37-s42. Elsevier ISSN 0925-8388

Ball, J M, Koumatos, K and Seiner, H (2009) An analysis of non-classical Austenite-Martensite interfaces in CuAlNi. Published in: Olson, G B, Lieberman, D S and Saxena, A, (eds.) Proceedings of the International Conference on Martensitic Transformations, June 29-July 05, 2008: ICOMAT : Santa Fe, New Mexico, USA, 2008. John Wiley & Sons ISBN 9781118820438

Bjoernsson, Hjortur, Hafstein, Sigurdur, Giesl, Peter, Scalas, Enrico and Gudmundsson, Skuli (2019) Computation of the stochastic basin of attraction by rigorous construction of a Lyapunov function. Discrete and Continuous Dynamical Systems - Series B, 24 (8). pp. 4247-4269. ISSN 1531-3492

Bond, Stuart and Taheri, Ali (2019) Operators of Laplace transform type and a new class of hypergeometric coefficients. Advances in Operator Theory, 4 (1). pp. 226-250. ISSN 2538-225X

C

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Γ-Convergence of free discontinuity problems. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, 36 (4). pp. 1035-1079. ISSN 0294-1449

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Stochastic homogenisation of free-discontinuity problems. Archive for Rational Mechanics and Analysis, 233 (240). pp. 935-974. ISSN 0003-9527

Campos Cordero, Judith and Koumatos, Konstantinos (2019) Necessary and sufficient conditions for the strong local minimality of C^1 extremals on a class of non-smooth domains. ESAIM: Control, Optimisation and Calculus of Variations. ISSN 1292-8119 (Accepted)

D

Day, Stuart and Taheri, Ali (2019) Stability and local minimality of spherical harmonic twists u = Q(|x|)x|x| −1 , positivity of second variations and conjugate points on SO(n). The Journal of Analysis. ISSN 0971-3611

Deribe, Kebede (2018) [Editorial] Podoconiosis today: challenges and opportunities. Transactions of The Royal Society of Tropical Medicine and Hygiene, 112 (11). pp. 473-475. ISSN 0035-9203

F

Fanzon, Silvio and Palombaro, Mariapia (2017) Optimal lower exponent for the higher gradient integrability of solutions to two-phase elliptic equations in two dimensions. Calculus of Variations and Partial Differential Equations, 56 (137). ISSN 0944-2669

Fanzon, Silvio, Palombaro, Mariapia and Ponsiglione, Marcello (2017) A variational model for dislocations at semi-coherent interfaces. Journal of Nonlinear Science, 27 (5). pp. 1435-1461. ISSN 0938-8974

G

Giesl, Peter (2019) Computation of a contraction metric for a periodic orbit using meshfree collocation. SIAM Journal on Applied Dynamical Systems, 18 (3). pp. 1536-1564. ISSN 1536-0040

Giesl, Peter (2019) Construction of Finsler-Lyapunov functions with meshless collocation. ZAMM, 99 (4). e201800141 1-18. ISSN 0044-2267

Giesl, Peter (2019) Converse theorem on a global contraction metric for a periodic orbit. Discrete and Continuous Dynamical Systems - Series A, 39 (9). pp. 5339-5363. ISSN 1078-0947

Giesl, Peter and McMichen, James (2017) Determination of the basin of attraction of a periodic orbit in two dimensions using meshless collocation. Journal of Computational Dynamics, 3 (2). pp. 191-210. ISSN 2158-2491

Giesl, Peter and Mohammed, Najla (2019) Verification estimates for the construction of Lyapunov functions using meshfree collocation. Discrete and Continuous Dynamical Systems - Series B, 22. ISSN 1531-3492

Giesl, Peter and Wendland, Holger (2019) Construction of a contraction metric by meshless collocation. Discrete and Continuous Dynamical Systems - Series B, 24 (8). pp. 3843-3863. ISSN 1531-3492

Giesl, Peter and Wendland, Holger (2018) Kernel-based discretisation for solving matrix-valued PDEs. SIAM Journal on Numerical Analysis, 56 (6). pp. 3386-3406. ISSN 0036-1429

Guo, Zhenyu, Melgaard, Michael and Zou, Wenming (2017) Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents. Electronic Journal of Differential Equations, 2017 (199). pp. 1-18. ISSN 1072-6691

H

Hafstein, Sigurdur, Gudmundsson, Skuli, Giesl, Peter and Scalas, Enrico (2018) Lyapunov function computation for autonomous linear stochastic differential equations using sum-of-squares programming. Discrete and Continuous Dynamical Systems - Series B, 23 (2). pp. 939-956. ISSN 1531-3492

K

Koumatos, K and Muehlemann, A (2017) A theoretical investigation of orientation relationships and transformation strains in steels. Acta Crystallographica Section A: Foundations and Advances, A73. pp. 115-123. ISSN 2053-2733

Koumatos, Konstantinos and Muehlemann, Anton (2016) Optimality of general lattice transformations with applications to the Bain strain in steel. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 472 (2188). ISSN 1364-5021

Koumatos, Konstantinos and Muehlemann, Anton (2015) The morphology of lath martensite: a new perspective. MATEC Web of Conferences, 33. 07003. ISSN 2261-236X

Koumatos, Konstantinos, Rindler, Filip and Wiedemann, Emil (2015) Differential inclusions and young measures involving prescribed Jacobians. SIAM Journal on Mathematical Analysis, 47 (2). pp. 1169-1195. ISSN 0036-1410

Koumatos, Konstantinos, Rindler, Filip and Wiedemann, Emil (2016) Orientation-preserving Young measures. Quarterly Journal of Mathematics, 67 (3). pp. 439-466. ISSN 0033-5606

Koumatos, Konstantinos and Spirito, Stefano (2019) Quasiconvex elastodynamics: weak-strong uniqueness for measure-valued solutions. Communications on Pure and Applied Mathematics, 72 (6). pp. 1288-1320. ISSN 0010-3640

Kungsman, J and Melgaard, Michael (2017) Poisson wave trace formula for perturbed Dirac operators. Journal of Operator Theory, 77 (1). pp. 133-147. ISSN 1841-7744

M

Macedo, Arthur Cassa, Balouch, Sara and Tabet, Naji (2017) Is sleep disruption a risk factor for Alzheimer’s disease? Journal of Alzheimer's Disease, 58 (4). pp. 993-1002. ISSN 1387-2877

Madzvamuse, A and Chung, A H (2016) Analysis and simulations of coupled bulk-surface reaction-diffusion systems on exponentially evolving volumes. Mathematical Modelling of Natural Phenomena, 11 (5). pp. 4-32. ISSN 0973-5348

Maijer, Kim, Hayward, Mark, Fernyhough, Charles, Calkins, Monica E, Debbané, Martin, Jardri, Renaud, Kelleher, Ian, Raballo, Andrea, Rammou, Aikaterini, Scott, James G, Shinn, Ann K, Steenhuis, Laura A, Wolf, Daniel H and Bartels-Velthuis, Agna A (2019) Hallucinations in children and adolescents: an updated review and practical recommendations for clinicians. Schizophrenia Bulletin, 45 (Supp 1). S5-S23. ISSN 0586-7614

Mohammadi, Samaneh, Zakeri-Milani, Parvin, Golkar, Nasim, Farkhani, Samad Mussa, Shirani, Ali, Shahbazi Mojarrad, Javid, Nokhodchi, Ali and Valizadeh, Hadi (2017) Synthesis and cellular characterization of various nano-assemblies of cell penetrating peptide-epirubicin-polyglutamate conjugates for the enhancement of antitumor activity. Artificial Cells, Nanomedicine, and Biotechnology. pp. 1-14. ISSN 2169-1401

Morris, C and Taheri, A (2017) Twist maps as energy minimisers in homotopy classes: Symmetrisation and the coarea formula. Nonlinear Analysis: Theory, Methods and Applications, 152. pp. 250-275. ISSN 0362-546X

Morris, Charles and Taheri, Ali (2018) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications, 25 (2). pp. 1-35. ISSN 1021-9722

Morris, Charles and Taheri, Ali (2018) On Weyl’s asymptotics and remainder term for the orthogonal and unitary groups. Journal of Fourier Analysis and Applications, 24 (1). pp. 184-209. ISSN 1069-5869

Morris, Charles and Taheri, Ali (2018) Whirl mappings on generalised annuli and the incompressible symmetric equilibria of the dirichlet energy. Journal of Elasticity, 133 (2). pp. 201-222. ISSN 0374-3535

Morrison, George and Taheri, Ali (2019) Topology of twists, extremising twist paths and multiple solutions to the nonlinear system in variation L [u] = ∇P. Topological Methods in Nonlinear Analysis. ISSN ISSN 1230-3429 (Accepted)

Morrison, George and Taheri, Ali (2018) An infinite scale of incompressible twisting solutions to the nonlinear elliptic system L [u; A, B] = ∇P and the discriminant ∆(h, g). Nonlinear Analysis Theory Methods & Applications, 173. pp. 209-219. ISSN 0362-546X

S

Shahrokhi-Dehkordi, Mohammad and Taheri, Ali (2013) Generalised twists as elastic energy extremals on annuli, Squaternions and lifting twist loops to the spinor groups. Analysis and Applications, 11 (2). pp. 124-150. ISSN 0219-5305

Stiefenhofer, Pascal, Giesl, Peter and Wagner, Heiko (2019) A system of inverted nonsmooth pendula: modelling an elderly person stepping over an obstacle. Nonlinear Analysis and Differential Equations, 7 (1). pp. 17-32. ISSN 2367-4814

T

Taheri, Ali (2011) Spherical twists, stationary loops and harmonic maps from generalised annuli into spheres. Nonlinear Differential Equations and Applications, 19 (1). pp. 79-95. ISSN 1021-9722

Taheri, Ali and Morris, Charles (2019) On the uniqueness and monotonicity of energy minimisers in the homotopy classes of incompressible mappings and related problems. Journal of Mathematical Analysis and Applications, 473 (18). pp. 1-26. ISSN 0022-247X

Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

This list was generated on Sun Sep 15 10:23:44 2019 BST.